# SDR ASAA0843031

- Difficulty date: May 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65C2631025
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MID FLAP UPPER SKIN CHAFED AT INBOARD END CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 57 53 01 FIG 201 REPAIR 3.
